RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 312–326 (Mi de8568)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity

V. P. Maslova, O. Yu. Shvedovb

a Moscow State Institute of Electronics and Mathematics (Technical University)
b Lomonosov Moscow State University

Full text: PDF file (1453 kB)

English version:
Differential Equations, 1995, 31:2, 288–300

Bibliographic databases:
UDC: 517.95.531.19
Received: 10.10.1994

Citation: V. P. Maslov, O. Yu. Shvedov, “Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity”, Differ. Uravn., 31:2 (1995), 312–326; Differ. Equ., 31:2 (1995), 288–300

Citation in format AMSBIB
\Bibitem{MasShv95}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 312--326
\mathnet{http://mi.mathnet.ru/de8568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373792}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 288--300


Linking options:
  • http://mi.mathnet.ru/eng/de8568
  • http://mi.mathnet.ru/eng/de/v31/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Asymptotics of the solutions to the $N$-particle Kolmogorov-Feller equations and the asymptotics of the solution to the Boltzmann equation in the region of large”, Math. Notes, 58:5 (1995), 1166–1177  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Maslov, O. Yu. Shvedov, “Complex germ method in the Fock space. II. Asymptotics, corresponding to finite-dimensional isotropic manifolds”, Theoret. and Math. Phys., 104:3 (1995), 1141–1161  mathnet  crossref  mathscinet  zmath  isi
    3. O. Yu. Shvedov, “Maslov's complex germ and the asymptotic formula for the Gibbs canonical distribution”, Math. Notes, 64:4 (1998), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:60
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019